# SDR SWIA200717944

- Difficulty date: January 31, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 15,613 hours, 12,755 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL HAS THE BRAKE TRANSDUCER BRACKET CRACKED/BROKEN AT TOP MID OF THE WHEEL WELL, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BRAKE TRANSDUCER BRACKET AT LT SIDE WHEEL WELL IAW CRJ200 SRM 51-77-00 PG 1 PARA 3.
